# SDR AWXA200601610

- Difficulty date: September 7, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 20,073 hours, 7,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711242
- Condition: Corroded
- Location: Cabin
- Part time: 20,073 hours, 7,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - BC-4, NR 5938327.  CORROSION ON MAIN CABIN  SHEAR PLATE, -Y1190, FR 69+19 INCH.  REMOVED AND REPLACED SHEAR PLATE -Y1190,  FR 69+19 IAW SRM A320 51-72-11 PAG 1 AND 2.
